MAUDE Adverse Event Report: ABBOTT MEDICAL SJM RIGID SADDLE RING; RING, ANNULOPLASTY

ABBOTT MEDICAL SJM RIGID SADDLE RING; RING, ANNULOPLASTY
Model Number RIGID SADDLE RING
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 03/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical study patient id: (b)(6), crd 985 arb pmcf stud, (b)(4).It was reported that on (b)(6) 2022, a 30mm rigid saddle ring was successfully implanted.Concomitant cardiac procedures included left atrial appendage closure, thoracic aorta repair, aortic valve replacement, and cryoablation.On (b)(6) 2022, the patient was evaluated with an electrocardiogram (ecg) for 24 hours and was noted to have a third-degree atrioventricular (av) block.On (b)(6) 2022, a pacemaker was implanted to resolve this event, and the patient was discharged.The cause of the av block was unknown since there were several concomitant procedures performed.There was no allegation of malfunction against the abbott device.No additional information was provided.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.Na.
 
Additional Manufacturer Narrative
An event of third-degree atrioventricular (av) block was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.
 
Event or Problem Description
Subsequent to the initially filed information, it was reported that on (b)(6) 2022, an ekg showed worsening ejection fraction (ef).After consultation with cardiology, a percutaneous coronary intervention (pci) was decided.On (b)(6) 2022, a pci was performed and a drug-eluting stent (des) was implanted.

Brand Name
SJM RIGID SADDLE RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL PUERTO RICO, INC. REG#2648612
20 b st caguas west park
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key14251420
Report Number2135147-2022-00230
Device Sequence Number14674244
Product Code KRH
UDI-Device Identifier05414734009447
UDI-Public05414734009447
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K042734
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRIGID SADDLE RING
Device Catalogue NumberRSAR-30
Device Lot Number8310413
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2022
Supplement Date Received by Manufacturer05/24/2022
Initial Report FDA Received Date04/29/2022
Supplement Report FDA Received Date06/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age76 YR
Patient SexMale
Patient Weight75 KG